# SDR UPS02439519

- Difficulty date: September 7, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 81,157 hours, 20,074 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Splice
- Part number: 654U6624227
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BS 1480 BULKHEAD AREA HOLE NR 23 CRACK FOUND AT OUTER CHORD SPLICE FITTING APPROX .125 INCH RUNNING INBOARD AND OUTBOARD STR R33 TO R34, RT BS 1480 BULKHEAD OUTER CHORD SPLICE FITTING HOLE NR 23 REWORKED AND CRACK FREE, OUT OF SB 'D' MAX LIMIT.  NEW OUTER CHORD SPLICE FITTING REPLACED AS PER SRM 51-30-04.
